Toggle Main Menu Toggle Search

Open Access padlockePrints

Local Derivations on C* - algebras are derivations

Lookup NU author(s): Professor Barry Johnson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Johnson BE

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2000

Volume: 353

Issue: 1

Pages: 313-325

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society

URL: 10.1090/S0002-9947-00-02688-X

DOI: 10.1090/S0002-9947-00-02688-X


Altmetrics provided by Altmetric